# SDR ABXA040394

- Difficulty date: November 10, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 51,932 hours, 46,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592599225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CRACKED FORWARD AND AFT AT SPLICE FS 380.  REMOVED AND REPLACED LONGERON 30 FROM STA 355 TO 415.
